# SDR F3LA2018022600289

- Difficulty date: February 19, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 7204
- Aircraft time: 6,511 hours, 2,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Part serial: RFM28821
- Condition: Empty
- Location: L1 Door Assist
- Part time: 6,511 hours, 2,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND THE L1 DOOR ASSIST BOTTLE GAUGE ON EMPTY.   REMOVED AND REPLACED THE SEALS, PACKINGS, DIAPHRAM AND SHEAR PIN IAW AMM 52-10-00-020-053-A, AND 52-10-00-420-051-A.  SERVICED THE L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
